Communications in Algebra


ISSN: 0092-7872        年代:1993
当前卷期:Volume 21  issue 7     [ 查看所有卷期 ]

年代:1993
 
     Volume 21  issue 1   
     Volume 21  issue 2   
     Volume 21  issue 3   
     Volume 21  issue 4   
     Volume 21  issue 5   
     Volume 21  issue 6   
     Volume 21  issue 7
     Volume 21  issue 8   
     Volume 21  issue 9   
     Volume 21  issue 10   
     Volume 21  issue 11   
     Volume 21  issue 12   
21. Rational identities of matrices and a theorem of g.m. bergman
  Communications in Algebra,   Volume  21,   Issue  7,   1993,   Page  2577-2581

Lieven Le Bruyn,  

Preview   |   PDF (185KB)

22. Clifford theory for subgroups of grading groups
  Communications in Algebra,   Volume  21,   Issue  7,   1993,   Page  2583-2595

C. Nǎtǎsescu,   F. Van Oystaeyen,  

Preview   |   PDF (581KB)

23. Editorial board
  Communications in Algebra,   Volume  21,   Issue  7,   1993,   Page  -

Preview   |   PDF (47KB)

首页 上一页 下一页 尾页 第3页 共23条